# SDR 95ZZZY0994

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 3146581
- Condition: Inoperative
- Location: Sub Assy
- Part time: 286 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT UNIT INOPERATIVE. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
